Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 1, Pages 43-48
http://dx.doi.org/10.1155/S0161171200003306

First eigenvalue of submanifolds in Euclidean space

Department of Mathematics, Hangzhou Teachers' College, 96 Wen Yi Road, Hangzhou 310012, China

Received 23 April 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kairen Cai, “First eigenvalue of submanifolds in Euclidean space,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 1, pp. 43-48, 2000. https://doi.org/10.1155/S0161171200003306.